# SDR QTV2010F00000

- Difficulty date: January 6, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N158WA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC411
- System (JASC): 3250 · Landing Gear Steering System
- Part: Latch
- Part number: 17847
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT EXPERIENCED AN UNCOMMANDED INPUT FROM THE NOSEWHEEL STEERING SYS DURING THE LANDING/TAXI PHASE FOLLOWING AN OPS CK OF THE NLG RETRACTION INDICATOR LIGHT.  CONTACTED THE ON FIELD FBO AND HAD THE NWS DISABLED AND MEL`D AND THE ACFT WAS FLOWN TO FACILITY.  INSP REVEALED FAILURE OF THE CONNECTOR ATTACHMENT WHICH CAUSED A PARTIAL DISCONNECTION OF ELECTRICAL SIGNALS TO THE NWS ACTUATOR.  A NEW CONNECTOR ATTACHMENT WAS INSTALLED, RECONNECTED AND TESTED.  THE NWS SYS WAS DETERMINED AIRWORTHY AND PUT BACK INTO SERVICE.
